# SDR NSVA20070115

- Difficulty date: April 26, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N124CJ
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Aircraft time: 27,223 hours, 37,842 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 70522
- Condition: Out Of Position
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FIRE LOOP WILL NOT TEST.  REMOVED AND REPLACED LT ENGINE FIRE LOOP HARNESS FROM FWD FIRE SEAL TO AFT FIRE WALL REF. BEECH 1900D MM 26-10-01.  OPS CHECK GOOD, PN ON/OFF 70522.
